# SDR JJBA20251006009

- Difficulty date: September 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14536833401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, AFT RADIO ALTEMETER ANTENNA INTERNAL RETAINER BTW FR 68-70 FOUND CORRODED. RFI, AFT RADIO ALTIMETER ANTENNA, INTERNAL RETIANER BTW FR 68-70 BLENDED AND FOUND OF LIMIT. REMOVED AND INSTALLED
